Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Low testosterone, low Hb. Received blood, lupron medication taken. History of Prostrate Cancer. Correlation between symptoms?

I have stage 4 prostate cancer since Oct 2009. My testosterone is at 12. Recently, my hemoglobin fell to 8.5 and I received 2 units of blood which raised my Hb to 9.8. After a long dicussion with my Oncologist/ Urologist I stopped Lupron, Testosternone went up to 275 - feeling great. My urologists wanted me to start Zytiga but I had to go back on Lupron and drop my testosterone below 50 - it feel to 12. Four weeks later my Hb fell to 7.6 and I just received 2 more units of blood. Is there a correlation between low low testosterone and falling Hb. Also I am 65
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Surgical 's  Response
There is no known correlation between falling Hb and low testosterone. The falling Hb is probably related to your prostate cancer since it may have spread to your bone marrow (the place where all blood components are made). this is even more likely since you stopped Lupron in between. I would strongly advise you to not discontinue Lupron and to keep your testosterone levels as low as possible. That alone can keep your cancer in control. I would have liked to know your PSA level which i hope are being done regularly. They are a direct indicator of the level of your cancer. If your PSA is normal on Lupron, you dont need to take Zytiga.
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor